Stability of difference rational systems

  • D. Ya. Khusainov
  • E. E. Shevelenko


For systems of difference equations with rational functions on the right-hand sides represented in a unified vector matrix form, we obtain stability conditions and calculate a value of the radius of a disk for the domain of asymptotic stability on the basis of the second Lyapunov method.
How to Cite
Khusainov, D. Y., and E. E. Shevelenko. “Stability of Difference Rational Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 3, Mar. 1999, pp. 428–431,
Short communications